# SDR CHQA200800158

- Difficulty date: August 4, 2008
- Submitted: August 14, 2008
- Operation: Air carrier
- Aircraft: N376SK
- Make and model: Emb EMB-135KL
- Aircraft serial: 145578
- Engine: Allsn AE3007A
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Part number: 8005701
- Condition: Faulty
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5360, STL TO ATL.  DURING CLIMB, AFTER RETRACTING THE LANDING GEAR, THE FLIGHT CREW RECEIVED A LG AIR/GND FAIL MESSAGE ON EICAS ALONG WITH AURAL WARNINGS FOR FLAPS AND TRIM.  THE FLIGHT LEVELED OFF AND THE APPROPRIATE QRH CHECKLISTS WERE FOLLOWED.  THE FLIGHT RETURNED TO STL AND LANDED WITHOUT INCIDENT.  MAINTENANCE TROUBLESHOT THE AIR/GROUND SYSTEM AND FOUND INCORRECT GAPS ON THE RT NR 2 PROXIMITY SWITCH AND NR 2 LT PROXIMITY SWITCH,  AND THE GAPS WERE RESET PER AMM 32-63-05. THE LT NR 1 PROXIMITY SWITCH WAS FOUND BAD USING THE GSE TOOLING AND WAS REPLACED.  AFTER CORRECTING THE PRECEDING FAULTS, THE AIR/GROUND SYSTEM FUNCTIONED NORMALLY.  (S)
